ASYMPTOTIC SOLUTION TO A CLASS OF NONLINEAR VOLTERRA INTEGRAL EQUATIONS.

W. E. Olmstead*, Richard A. Handelsman

*Corresponding author for this work

Research output: Contribution to journalArticle

23 Scopus citations

Abstract

A previous investigation of the asymptotic behavior of the solution of the nonlinear Volterra integral equation, phi (t), as t approaches infinity, is extended.

Original languageEnglish (US)
Pages (from-to)180-189
Number of pages10
JournalSIAM Journal on Applied Mathematics
Volume30
Issue number1
DOIs
StatePublished - Jan 1 1976

ASJC Scopus subject areas

  • Applied Mathematics

Fingerprint Dive into the research topics of 'ASYMPTOTIC SOLUTION TO A CLASS OF NONLINEAR VOLTERRA INTEGRAL EQUATIONS.'. Together they form a unique fingerprint.

  • Cite this